Ssri discontinuation syndrome

Questions and answers on "Ssri discontinuation syndrome"

I have been diagnosed with Generalized Anxiety Disorder. I started taking Paxil and I have not been hungry for four days. And I have had to use...

doctor1 MD

Brief Answer:
at least 2 weeks to see some improvement

Detailed Answer:
Hello,

Thanks for writing to us.

In many patients paxil causes loss of...

Read Full Thread   Ask a Doctor Now

Thank you very much for your assistance. Just a quick question. I have been taking effexor for a number of years. I have been slowly decreasing the...

doctor1 MD

Brief Answer:
Would subside in few days

Detailed Answer:
HI
Thanks for asking query on healthcare magic. I, Dr Abhishek Kapoor, would try to solve...

Read Full Thread   Ask a Doctor Now

I have been on Lexapro for years. I rescently changed doctors. He told me to stop taking Lexapro. I quite a month ago; I have beeb han having low...

doctor1 MD

Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

You are describing SSRI discontinuation syndrome. This sometimes...

Read Full Thread   Ask a Doctor Now

Recent questions on Ssri discontinuation syndrome


Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Procedures
Related Medical Topics